# SDR A6WA200740224

- Difficulty date: May 11, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Flap Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE INFLIGHT AFTER FLAP 8 TAKEOFF AFTER FLAP RETRACTION ALT, MOVED FLAP HANDLE TO ZERO, FLAPS STAYED AT 8.  AIRSPEED 170 KTS OAT 21 DEGREES C.  PERFORMED FLAPS FAIL CHECKLIST AND FLAPS 8 LANDING.  TOUCHDOWN 164 KTS AT 100/MIN.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 AND 1.4, FLAP SYSTEM RESET OK.  AIRCRAFT GOOD FOR RETURN TO SERVICE.  (M)
